MAUDE Adverse Event Report: STRYKER SPINE-US AERO LL FIXATION ANCHOR, 55MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US AERO LL FIXATION ANCHOR, 55MM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48940055
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; when impacting the pilot cutter into the bone the pilot cutter bent and did not create the correct path for the anchor.Update 12/13/2017: the anchors were not able to be implanted.
 
Event or Problem Description
It was reported that; when impacting the pilot cutter into the bone the pilot cutter bent and did not create the correct path for the anchor.Update (b)(6) 2017: the anchors were not able to be implanted.

Brand Name
AERO LL FIXATION ANCHOR, 55MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7180282
Report Number0009617544-2018-00007
Device Sequence Number19324108
Product Code MAX
UDI-Device Identifier07613327066180
UDI-Public(01)07613327066180
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48940055
Device Catalogue Number48940055
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1